JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS OF CONGRUENT ARITHMETIC SUMS OF THETA FUNCTIONS DERIVED FROM DIVISOR FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.351-372
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.351
 Title & Authors
REMARKS OF CONGRUENT ARITHMETIC SUMS OF THETA FUNCTIONS DERIVED FROM DIVISOR FUNCTIONS
Kim, Aeran; Kim, Daeyeoul; Ikikardes, Nazli Yildiz;
  PDF(new window)
 Abstract
In this paper, we study a distinction the two generating functions : ${\varphi}^k(q)
 Keywords
Infinite product;Convolution sums;Congruent sums;
 Language
English
 Cited by
1.
Bernoulli numbers and certain convolution sums with divisor functions, Advances in Difference Equations, 2013, 2013, 1, 277  crossref(new windwow)
 References
1.
N. Cheng and K. S. Williams, Evaluation of some convolution sums involving the sum of divisors functions, Yokohama Mathematical J., 52 (2005), 39-57.

2.
J. G. Huard, Z. M. Ou, B. K. Spearman, and K. S. Williams, Elementary Evaluation of Certain Convolution Sums Involving Divisor Functions, Number theory for the millennium, II, (2002), 229-274.

3.
K. S. Williams, Number Theory in the Spirit of Liouville, London Mathematical Society, Student Texts 76, Cambridge, (2011).